Previous |  Up |  Next


Title: On existence of Kneser solutions of a certain class of $n$-th order nonlinear differential equations (English)
Author: Palumbíny, Oleg
Language: English
Journal: Mathematica Bohemica
ISSN: 0862-7959 (print)
ISSN: 2464-7136 (online)
Volume: 123
Issue: 1
Year: 1998
Pages: 49-65
Summary lang: English
Category: math
Summary: The paper deals with existence of Kneser solutions of $n$-th order nonlinear differential equations with quasi-derivatives. (English)
Keyword: nonlinear differential equations
Keyword: quasi-derivatives
Keyword: monotone solutions
Keyword: Kneser solutions
MSC: 34A34
MSC: 34C10
MSC: 34D05
idZBL: Zbl 0903.34010
idMR: MR1618715
DOI: 10.21136/MB.1998.126297
Date available: 2009-09-24T21:29:09Z
Last updated: 2020-07-29
Stable URL:
Reference: [1] Barrett J. H.: Two-point boundary problems for linear self-adjoint differential equations of the fourth-order with middle term.Duke Math. J. 29 (1962), 543-554. Zbl 0108.08204, MR 0148981, 10.1215/S0012-7094-62-02955-1
Reference: [2] Hartman P.: Ordinary Differential Equations.John Wiley & Sons, New York, 1964. Zbl 0125.32102, MR 0171038
Reference: [3] Leighton W., Nehari Z.: On the oscillation of solutions of self-adjoint linear differential equations of the fourth order.Trans. Amer. Math. Soc. 89 (1958), 325-377. MR 0102639, 10.1090/S0002-9947-1958-0102639-X
Reference: [4] Palumbíny O.: On existence of monotone solutions of a certain class of n-th order nonlinear differential equations.To appear. MR 1635224
Reference: [5] Philos, Ch. G.: Oscillation and asymptotic behaviour of third order linear differential equations.Bull. Inst. Math. Acad. Sinica 11(2) (1983), 141-160. MR 0723022
Reference: [6] Regenda J.: Osciliatory and nonoscillatory properties of solutions of the differential equation $y^{(4)} + P(t)y'' + Q(t)y = 0$.Math. Slovaca 28 (1978), 329-342. MR 0534812
Reference: [7] Rovder J.: Comparison theorems for third-order linear differential equations.Bull. Inst. Math. Acad. Sinica 19 (1991), 43-52. Zbl 0726.34029, MR 1144391
Reference: [8] Rovder J.: Kneser problem for third order nonlinear differential equation.Zborník vedeckých prác MtF STU Trnava (1993).
Reference: [9] Shair A.: On the oscillation of solutions of a class of linear fourth order differential equations.Pacific J. Math. 34 (1970), 289-299. MR 0268455, 10.2140/pjm.1970.34.289
Reference: [10] Škerlík A.: Criteria of property A for third order superlinear differential equations.Math. Slovaca 43 (1993), 171-183. MR 1274600
Reference: [11] Švec M.: On various properties of the solutions of third and fourth order linear differential equations.Proceedings of the conference held in Prague in September 1962. pp. 187-198. MR 0174825
Reference: [12] Švec M.: Über einige neue Eigenschaften der oszillatorischen Lösungen der linearen homogenen Differentialgleichung vierter Ordnung.Czechoslovak Math. J. 4 (79) (1954), 75-94. MR 0065745
Reference: [13] Tóthová M., Palumbíny O.: On monotone solutions of the fourth order ordinary differential equations.Czechoslovak Math. J. 45 (120) (1995), 737-746. Zbl 0849.34023, MR 1354930


Files Size Format View
MathBohem_123-1998-1_4.pdf 1.047Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo